Santa Monica Observer - Community, Diversity, Sustainability and other Overused Words

By Samuel Alioto
Observer Staff Writer 

Cal. Gov. Gavin Newsom Appears to be Suffering From a Bad Reaction to Covid 19 Booster (updated)

Newsom missed the Climate Change Conference in Scotland. He received a booster shot on 10/27, then reappeared on 11/8. Said he was "trick or treating."

 

November 8, 2021

File photo.

Gavin Newsom at a press conference in June 2021

A week after abruptly canceling plans to attend the United Nations climate summit in Scotland, California Gov. Gavin Newsom has receded from public view to deal with unspecific "family obligations," reports the AP.

When the surprising announcement was made Oct. 29, his office said Newsom planned to participate virtually in the conference this week. But he did not. Spokesperson Erin Mellon now says he will appear virtually next week, said the AP.

Newsom's last public appearance was Oct. 27, when he received a coronavirus booster shot. His office did not respond to questions Friday about what the governor has been doing this week. He has not been seen in public in 12 days.

Mrs. Newsom, Jennifer Siebel Newsom Tweet, mysteriously posted a rather sarcastic tweet about the Governor's need to spend time with his wife and family. She deleted it an hour later. The First Lady's tweet disappeared an hour later, only deepening the mystery. We have a screenshot of it below.

“It’s funny how certain folks can’t handle truth,” Mrs. Newsom tweeted Sunday night. “When someone cancels something, maybe they’re just in the office working; maybe in their free time they’re at home with their family, at their kids’ sports matches, or dining out with their wife. Please stop hating and get a life.”

The CDC's website says that side effects to Covid boosters, are often more intense than side effects on the first go around. "Side effects after your second shot may be more intense than the ones you experienced after your first shot. These side effects are normal signs that your body is building protection and should go away within a few days," writes the CDC. https://www.cdc.gov/coronavirus/2019-ncov/vaccines/expect/after.html#:~:text=Side%20effects%20after%20your%20second,within%20a%20few%20days.

Newsom not been seen in public in weeks, and missed the Climate Change Conference in Scotland. He received a booster shot on 10/27, then disappeared.

"The benefits of COVID-19 vaccination outweigh the known and potential risks. Rare cases of myocarditis (inflammation of the heart muscle) and pericarditis (inflammation of the outer lining of the heart) in adolescents and young adults have been reported more often after getting the second dose than after the first dose of either the Pfizer-BioNTech or Moderna COVID-19 vaccines."

The Covid vaccines are powerful medications, and many people do suffer side effects. It is unclear just how sick Gov. Newsom feels, or when he might return to work. But the vagueness of "family obligations" and the timing of his disappearance, by themselves imply the real reason for his absence from the public arena.

Related: Newsom reappears, https://www.smobserved.com/story/2021/11/10/news/california-gov-gavin-newsom-re-emerges-after-2-weeks-of-trick-or-treating-attending-wedding-of-ivy-love-getty/6178.html

 
 

Reader Comments(5)

BigdogLA writes:

Its a Fake Video!!!

Mystified writes:

Governor Newsom and his medical team should take a page from Cuomo’s medical book and take the governor to the hospital and put him on a ventilator. On a personal note I went into a CVS pharmacy to ask what the side effects were for the Covid-19 shot. I was told the side effects were headaches and irritation at the injection site. When I asked the nurse about myocarditis as a side effect, she got up and walked away.

CeeCee writes:

Angry Lady asked “Did that say that it is perfectly normal to have severe side effects from a Vax as its the bodies way of building immunity” NO, that is not what it said at all, it said that side effects are normal signs that your body is building protection and should go away in a few days. It does say that the side effect from the booster is often more intense than the first shot. But nowhere did it say that severe side effects are normal and how the body builds immunity. That should be a relief, now you don’t have to be so mad.

SarcasticGuy writes:

So nice that he is transparent about what's going on. My guess is he got covid, will hide until he's better, then keep telling people to get vaxxed.

AngryLady writes:

Did that say that it is perfectly normal to have severe side effects from a Vax as its the bodies way of building immunity????? What a load of dodo. It's more likely that it's your bodies way of trying to rid itself of the poison you just injected in to it. If that's their convincing argument to talk you into getting vaxxed, then they aren't going to win the confidence of very many. That's just a×some. (Sarcastic)

 
 
 

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2021